# SDR IPXA2672012

- Difficulty date: February 28, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N338UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 5,244 hours, 1,750 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T30132
- Condition: Gouged
- Location: Bs 632-636
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN DECK CARGO EXTERNAL SKIN, 2 GOUGES BETWEEN STA 632 AND 636, WL 220,GOUGE NR 1,L X W X D=0.5" X 0.3" X 0.001", GOUGE NR 2 L X W X D= 0.3" X 0.3" X 0.012".  REPAIR IAW EO NO B767-5330-46220-A.
